DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/16466

Ítem no disponible en accés obert per política de l'editorial

Arxiu Descripció MidaFormat
1-s2.0-S001044851200053X-main.pdf758,27 kBAdobe PDF Accés restringit

Citació: Hidalgo, M.; Joan-Arinyo, R. Computing parameter ranges in constructive geometric constraint solving: Implementation and correctness proof. "Computer-aided design", Juliol 2012, vol. 44, núm. 7, p. 709-720.
Títol: Computing parameter ranges in constructive geometric constraint solving: Implementation and correctness proof
Autor: Hidalgo, Marta; Joan Arinyo, Robert Veure Producció científica UPC
Editorial: Elsevier
Data: jul-2012
Tipus de document: Article
Resum: In parametric design, changing values of parameters to get different solution instances to the problem at hand is a paramount operation. One of the main issues when generating the solution instance for the actual set of parameters is that the user does not know in general which is the set of parameter values for which the parametric solution is feasible. Similarly, in constraint-based dynamic geometry, knowing the set of critical points where construction feasibility changes would allow to avoid unexpected and unwanted behaviors. We consider parametric models in the Euclidean space with one internal degree of freedom. In this scenario, in general, the set of values of the variant parameter for which the parametric model is realizable and defines a valid shape is a set of intervals on the real line. In this work we report on our experiments implementing the van der Meiden Approach to compute the set of parameter values that bound intervals for which the parametric object is realizable. The implementation is developed on top of a constructive, ruler-and-compass geometric constraint solver. We formalize the underlying concepts and prove that our implementation is correct, that is, the approach exactly computes all the feasible interval bounds.
ISSN: 0010-4485
Dipòsit legal: Else
URI: http://hdl.handle.net/2117/16466
DOI: 10.1016/j.cad.2012.02.012
Apareix a les col·leccions:Altres. Enviament des de DRAC
GIE - Grup d´Informàtica a l´Enginyeria. Articles de revista
Departament de Llenguatges i Sistemes Informàtics. Articles de revista
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets.

Per a qualsevol ús que se'n vulgui fer no previst a la llei, dirigiu-vos a: sepi.bupc@upc.edu

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius